# SDR HALA9800073

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 113 - EMERGENCY LIGHTS CEILING ROW 12-18 DOES NOT TEST 'ON' PREFLIGHT.  REMOVED AND REPLACED EMERGENCY BATTERIES.  OPS CHECK OK.  (M)
